Asymptotic cones and duality of linear relations. (English) Zbl 0174.17801

Full Text: DOI


[1] Bourbaki, N., Espaces vectoriels topologiques (1953/1955), Hermann: Hermann Paris · Zbl 0066.35301
[2] Choquet, G., Ensembles et cônes convexes faiblement complets, II, Compt. Rend. Acad. Sci. Paris, 254, 2123-2125 (1962) · Zbl 0117.33903
[3] Choquet, G., Les cônes convexes faiblement complets dans l’analyse, (Proceedings of the International Congress of Mathematicians. Proceedings of the International Congress of Mathematicians, 1962 (1963), Institut Mittag-Leffler: Institut Mittag-Leffler Djursholm), 317-330 · Zbl 0121.33101
[4] Dieudonné, J., Sur la séparation des ensembles convexes, Math. Ann., 163, 1-3 (1966) · Zbl 0131.11401
[5] Fan, K., A generalization of the Alaoglu-Bourbaki theorem and its applications, Math. Zeitschr., 88, 48-60 (1965) · Zbl 0135.34402
[6] Köthe, G., (Topologische lineare Räume, Vol.I (1960), Springer: Springer Berlin-Göttingen-Heidelberg) · Zbl 0093.11901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.